Volume inequalities for subspaces of Lp

Research output: Contribution to journalArticle

Abstract

A direct approach is used to establish both Ball and Barthe's reverse isoperimetric inequalities for the unit balls of subspaces of Lp. This approach has the advantage that it completely settles all the open uniqueness questions for these inequalities.

Original languageEnglish (US)
Pages (from-to)159-184
Number of pages26
JournalJournal of Differential Geometry
Volume68
Issue number1
StatePublished - Sep 2004

Fingerprint

Reverse Inequality
Isoperimetric Inequality
Unit ball
Ball
Uniqueness
Subspace

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Analysis
  • Geometry and Topology

Cite this

Volume inequalities for subspaces of Lp . / Lutwak, Erwin; Yang, Deane; Zhang, Gaoyong.

In: Journal of Differential Geometry, Vol. 68, No. 1, 09.2004, p. 159-184.

Research output: Contribution to journalArticle

@article{2980ec0f64ff43b19aba38f33e3b9d74,
title = "Volume inequalities for subspaces of Lp",
abstract = "A direct approach is used to establish both Ball and Barthe's reverse isoperimetric inequalities for the unit balls of subspaces of Lp. This approach has the advantage that it completely settles all the open uniqueness questions for these inequalities.",
author = "Erwin Lutwak and Deane Yang and Gaoyong Zhang",
year = "2004",
month = "9",
language = "English (US)",
volume = "68",
pages = "159--184",
journal = "Journal of Differential Geometry",
issn = "0022-040X",
publisher = "International Press of Boston, Inc.",
number = "1",

}

TY - JOUR

T1 - Volume inequalities for subspaces of Lp

AU - Lutwak, Erwin

AU - Yang, Deane

AU - Zhang, Gaoyong

PY - 2004/9

Y1 - 2004/9

N2 - A direct approach is used to establish both Ball and Barthe's reverse isoperimetric inequalities for the unit balls of subspaces of Lp. This approach has the advantage that it completely settles all the open uniqueness questions for these inequalities.

AB - A direct approach is used to establish both Ball and Barthe's reverse isoperimetric inequalities for the unit balls of subspaces of Lp. This approach has the advantage that it completely settles all the open uniqueness questions for these inequalities.

UR - http://www.scopus.com/inward/record.url?scp=27744517968&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=27744517968&partnerID=8YFLogxK

M3 - Article

VL - 68

SP - 159

EP - 184

JO - Journal of Differential Geometry

JF - Journal of Differential Geometry

SN - 0022-040X

IS - 1

ER -